Incomparability and intersection properties of Boolean interval lattices and chain posets

Ahlswede R, Cai N (1996)
EUROPEAN JOURNAL OF COMBINATORICS 17(8): 677-687.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
In a canonical way, we establish an AZ-identity (see [2]) and its consequences, the LYM-inequality and the Sperner property, for the Boolean interval lattice. Furthermore, the Bollobas inequality for the Boolean interval lattice turns out to be just the LYM-inequality for the Boolean lattice. We also present an Intersection Theorem for this lattice. Perhaps more surprising is that by our approach the conjecture of P. L. Erdos ei al. [7] and Z. Furedi concerning an Erdos-Ko-Rado-type intersection property for the poset of Boolean chains could also be established. In fact, we give two seemingly elegant proofs. (C) 1996 Academic Press Limited
Erscheinungsjahr
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
17
Zeitschriftennummer
8
Seite
677-687
ISSN
PUB-ID

Zitieren

Ahlswede R, Cai N. Incomparability and intersection properties of Boolean interval lattices and chain posets. EUROPEAN JOURNAL OF COMBINATORICS. 1996;17(8):677-687.
Ahlswede, R., & Cai, N. (1996). Incomparability and intersection properties of Boolean interval lattices and chain posets. EUROPEAN JOURNAL OF COMBINATORICS, 17(8), 677-687. doi:10.1006/eujc.1996.0059
Ahlswede, R., and Cai, N. (1996). Incomparability and intersection properties of Boolean interval lattices and chain posets. EUROPEAN JOURNAL OF COMBINATORICS 17, 677-687.
Ahlswede, R., & Cai, N., 1996. Incomparability and intersection properties of Boolean interval lattices and chain posets. EUROPEAN JOURNAL OF COMBINATORICS, 17(8), p 677-687.
R. Ahlswede and N. Cai, “Incomparability and intersection properties of Boolean interval lattices and chain posets”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 17, 1996, pp. 677-687.
Ahlswede, R., Cai, N.: Incomparability and intersection properties of Boolean interval lattices and chain posets. EUROPEAN JOURNAL OF COMBINATORICS. 17, 677-687 (1996).
Ahlswede, Rudolf, and Cai, N. “Incomparability and intersection properties of Boolean interval lattices and chain posets”. EUROPEAN JOURNAL OF COMBINATORICS 17.8 (1996): 677-687.